# SDR IPXA09156851

- Difficulty date: July 11, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 850
- Aircraft time: 58,094 hours, 3,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR D361721 FUSELAGE DENT FWD OF LOWER AFT CARGO DOOR REF WAN 1508361 AND D361721.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER EO A300-5330-34412-A AND EA 300-5330-01-A1919.
